MathSciNet Relay Station
MathSciNet bibliographic data
MR1133570 (93a:55002) 55M10 (54F45)
Dranishnikov, A. N. Extension of mappings into CW-complexes. (Russian) Mat. Sb. 182 (1991), no. 9, 1300--1310; translation in Math. USSR-Sb. 74 (1993), no. 1, 47–56
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement